Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Side effects of acne treatment

Posted Jan 19 2010 1:04am

My son has some mild acne especially on his nose. He is only (almost) 11 and I’m afraid to use acne creams on him specially because he has a very light skin and I read that acne products usually contain tretinoin. According to some researches I did online a tretinoin gel, that it’s excellent to treat acne can have severe side effects.

Quoting Wikipedia:

More sensitive patients may also experience redness, scaling, itching, and burning.

This product increases the risk of extreme sunburn; care should be taken (shade, sunscreen, etc.) to protect treated skin from overexposure to ultraviolet light.

I know that maybe I’m being overreacting but my sun has a very sensitive skin, he is in the risk group for sunburns (blond, blue eyes), he plays on the sun all time at home, at school, etc. so maybe I should look for some natural acne treatment with the same treatment rate but less or none side effects.

Any ideas?


Post a comment
Write a comment:

Related Searches